Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

babettess

SUPPORTER
  • Content Count

    185
  • Joined

  • Last visited

Community Reputation

0 Neutral

About babettess

  • Rank
    Advanced Member

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Female
  • Location
    In the country, MD
  • Interests
    Reading & hanging with my family are two of my interests that I can still enjoy. Gardening and outdoor activites are two of my passions but not too possible right now.

Recent Profile Visitors

2,031 profile views
  1. Rich, I'm from MD. I called JH to try to get an appt and they don't treat Dysautonomia. They referred me to Dr Ramesh Khurana in Columbia. MD. He has his own autonomic lab and does all his own testing. You can find his info on the DINET list of drs. I highly recommend him. Its my understanding that Dr Rowe is not taking new patients. Babette
  2. Mandy, I would think if you have been on the Lexapro ffor 4 weeks and are just now starting with the nausea that it could be a virus and not a side effect. I love my Lexapro and couldn't live as well as I do without it. Maybe you could call the prescribing doctor and see what he or she says. Hang in there and best wishes that you and your family feel better soon. Babette
  3. I have a Standard Poodle as my Service Dog. She is 2 and I have owner trained her. She alerts me when my heart rate is up which reminds me to slow down. She reminds me when I should go to bed. A few of her trained tasks include helping me when my balance is messed up because of the dizziness, getting my husband if I need him, and picking up things I drop. One of the really helpful things she is trained to do is to lay on top of me when my body is trembling. I have spells where I shake uncontrollably and my husband would wrap me in blankets and put heating pads on me to try to stop the shakes. Now I can have my dog provide the weight and heat. Service Dogs are not for everyone, but can be very helpful. I am much more independent with her by my side.
  4. If I eat anything dairy, by the next day my PoTS flares up.
  5. You have a very special girl! She's been through quite a lot in her 17 years. May God richly bless her and your family and may her health continue to improve. Mdcountrygirl
  6. Zoloft did make me feel worse when I tried it with fatigue and nausea. I take Lexapro now and it has helped me tremendously. Mdcountrygirl
  7. He's my doctor, too! He's great but will be the first to tell you that he can't cure you but will certainly try to help you feel better. He works alone so he even actually administers all his own tests himself. I loved that he saw my results as they were happening and not just on a sheet of paper. Good luck! Don't be discouraged tomorrow as he spends a great deal of time on your history. Treatment probably won't start tomorrow.
  8. You sent me a PM months ago and I just read it. Sorry! You asked if I knew of any doctors in Maryland. Yes, I go to Dr Ramesh Khurana in Colombia, MD. He is on the DINET list of doctors. Are you near Columbia? I travel 4 hours each way to see him. Hope this helps.

    Babette

  9. I should add that I didn't see Dr Shields or any of the neurologists so I have no opinion on them. I saw a cardiologist.
  10. I went to CC and would suggest you see Dr. Grubb. (Hopefully I said that politely enough.) Babette
  11. Very interesting! I'm another with white bangs. Doesn't go to well with the rest of my almost black hair. I've always called my bangs my "skunk steak" because if I didn't color my hair I would look like a skunk. I do have Cherokee Indian ancestry and a very pronounced widow's peak. I also seem to have symptoms suggesting MCAD. My brother has the variations in skin color mentioned in piebaldism but no problems connected to MCAD. Also I have EDS and PoTS and he doesn't. Just thought I'd mention that. Babette
  12. I can take this, but it usually causes my stomach to hurt. An annoying side effect, but not bad enough for me to not take it. It does come in a liquid form which is what I get when I'm prescribed it. Maybe call your pharmacist and see if you can cut the pills in half so they will be easier to swallow. Hope you fell better quickly! Babette
  13. Julie, My 19 year old just talked to me tonight about how her life is so different than she wants it to be. She said, "I'm young. I should be happy and having fun at this time in my life." Actually all she can do is make it to college and then recover by sleeping. It is so hard to watch our children struggle to just make it through the day when their peers are able to do so much more. I reminded my daughter that her brain and personality are worth much more than what her body can do. Big hugs to you and Mac. Babette
  14. Lissy, I currently am taking Lexapro and it has helped my adrenaline surges so much. I started taking it in July 2010. When I started it, I took the liquid version and started out at .5 mg. I slowly increased my dosage up to 5 mg a day. This works for me. I still have the adrenaline surges but their intensity is greatly decreased. My NP wants me to go to 10mg a day to see if that will help even more, but I'm a little reluctant to increase my doseage. I am very sensitive to meds so I try to take the least amount possible. Just FYI- My husband takes 30 mg of Lexapro or anxiety. Hope you find something that helps! Babette
×
×
  • Create New...